Positivity-preserving high-order local discontinuous Galerkin method for parabolic equations with blow-up solutions

Li Guo sun-yat sen university Yang Yang Michigan Technological University

Numerical Analysis and Scientific Computing mathscidoc:1701.25013

Journal of Computational Physics, 289, 181-195, 2015
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-30 22:43:17 uploaded by 0yyyzu ] [ 943 downloads ] [ 0 comments ]
@inproceedings{li2015positivity-preserving,
  title={Positivity-preserving high-order local discontinuous Galerkin method for parabolic equations with blow-up solutions},
  author={Li Guo, and Yang Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170130224317283808143},
  booktitle={Journal of Computational Physics},
  volume={289},
  pages={181-195},
  year={2015},
}
Li Guo, and Yang Yang. Positivity-preserving high-order local discontinuous Galerkin method for parabolic equations with blow-up solutions. 2015. Vol. 289. In Journal of Computational Physics. pp.181-195. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170130224317283808143.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved